Jump to content

Does Anyone Take Seraquel Please Respond


Recommended Posts

I take 400 mg of seroquel xr.I`ve also taken regular seroquel.One of seroquel`s side effects is making you drowsy.You might sleep alot.Which is good if one of the reasons you are taking it for is to help you sleep.I am bipolar and have horrible insomnia so that`s a great benefit for me.You also might have a dry mouth.Hope that helps.Good luck!

Link to comment
Share on other sites

I take seroquel 300 mg XR and 2 doses of 25 mg regular seroquel during the day, as stated above meds affect people differently. But, with that being said seroquel has been a lifesaver for me, it's been great for me for anxiety, fear and it's helped me sleep great every night. You may feel a little hung over the day after your first dose but that will pass pretty quickly. I hope you feel better soon.

Link to comment
Share on other sites

I have taken seroquel in both forms regular and XR along with other antidepressants for Depression Anxiety and Insomnia. I have been off of it for a month now but it really did help me a lot with the anxiety and Insomnia, I started with 25 mg and worked my way up to 200 mg. I experienced some vivid dreams the first two weeks and it wasn't pleasant at all but this side effect went away when my body got used to the drug.

Link to comment
Share on other sites

  • 1 month later...

Generally a couple of weeks, but if you keep going up and down you won't get used to it. Taking it at night would likely help with the zombie situation if you're taking it during the day, but you'd have to speak with your doctor before doing that.

Link to comment
Share on other sites

Doc know has me on 3oo seraquel but I don't find it does anything but gives me some sleep and make me starving. What is it supposed to do besides sleep and how long should it take. I have started it about two months ago in varying doses

It's supposed to have mood stabilising/antidepressant/anti-psychotic effects. How long have you been on 300 mg for? How long it takes to work depends on what you're taking it for, antidepressant effects might be a few weeks, antipsychotic or mood stabilising effects might be a few days. These figures are all after you hit whatever thse dose that's right for you is, rather than the total time.

Edited by Velthir
Link to comment
Share on other sites

If you keep going up and down it's not going to work and you won't adapt to any increased sedation. You'll hopefully find that after a few days to a week on 300 mg that it feels less sedating and has less appetite increase than lower doses since at that stage it starts hitting norepinephrine, plus you'll just get more used to it.

Link to comment
Share on other sites

Yes, if you constantly play with your drug levels rather than taking them as prescribed, they won't work. You need to take the prescribed dose for at least a week or two before you can judge anything, really 4-6 weeks. At around 300 mg/day it gains some norepinephrine reuptake inhibition, but it's not an SNRI since it doesn't affect serotonin reuptake.

Link to comment
Share on other sites

I have been taking 25mg of the regular type for about 3 weeks now. It felt like anesthesia the first two nights. I couldn't speak clearly and I dropped things. But now I can barely tell that I have taken it. It still helps me sleep, but it is not nearly as potent as it was.

As far as side effects, I have a slight shakiness in my hands and a small issue with pressure. When I am pressing the gas pedal in my car, I have a hard time keeping consistent pressure on it. This doesn't happen all the time. It is a periodic thing that is worse in the morning while the meds are phasing out of my system.

The only real problem I have had is the price. $90USD after insurance! That is out of my budget.

Link to comment
Share on other sites

  • 2 weeks later...
  • 1 year later...

I tried Seroquel, couldn't handle it, I couldn't stay awake. It made me incredibly drowsy, spaced out,zombie,weight gainer. I had to get off that stuff. Also, to the person who is on seroquel, risperdal, and luvox, those are total weight gainers. Risperdal put so much weight on me, I was at my biggest on risperdal, when I got off, I lost 70 lbs. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...